# SDR ASAA2023031242313

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 69,506 hours, 27,934 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nose Gear
- Part time: 6,384 hours, 2,152 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT NOSE WHEEL TIRE FAILURE DURING TAKEOFF. GROUNDED - YES. AIR TURNBACK - PERFORMED TIRE TREAD LOSS OR TIRE BURST CONDITIONAL INSPECTION PER B737-900AMM 05-51-54 FOUND MORE THAN 50% OF TREAD MISSING AND LOW TIRE PRESSURE ON LEFT NOSE TIRE. ALSO FOUND DENTS AFT OF NOSE LANDING GEAR DOORS, DENTS ON FUSELAGE  APPROX 10" FWD OF E/E DOOR AND APPROX 24" AFT OF E/E BAY DOOR, AND DENT ON E&E BAY DOOR. REMOVED AND REPLACED BOTH NOSE TIRES PER AMM 32-45-21.
